# SDR USAA2008123092353

- Difficulty date: December 26, 2008
- Submitted: December 30, 2008
- Operation: Air carrier
- Aircraft: N620AW
- Make and model: Airbus A320-231
- Aircraft serial: 52
- Aircraft time: 62,376 hours, 27,922 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: ABS0375A
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT 231 PHX-DTW - ELECTRICAL ODOR - FLIGHT ATTENDANT REPORTED ELECTRICAL ODOR BETWEEN ROWS 3 AND 4 LT.  READING LIGHTS AT ROW 3 WOULD NOT TURN OFF.  HOWEVER WHEN ENGINES WERE SHUT DOWN AND ELECTRICAL POWER REMOVED, LIGHTS WENT OUT.  MX R&R THE POWER SUPPLY AND CONNECTOR DUE TO EXCESSIVE HEAT DAMAGE.  OPS CHECK WAS GOOD.
